# SDR UALA2011082404539

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 60,634 hours, 22,357 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA21758
- Part serial: 28651
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FWD LAV, FIRE EXT BOTTLE PRESSURE EMPTY IN LAV WASTE BIN AREA.  REPLACED FIRE EXTINGUISHER BOTTLE OFF S/N 28651 AND ON S/N 48498.
